Alert archive / Montana / High Wind Warnings in 2022

High Wind Warning 20, NWS Great Falls, MT

April 18, 2022

NWS Great Falls, MT issued this high wind warning at Apr 18, 2022, 2:12 AM MDT. It took effect at Apr 19, 2022, 9:00 AM MDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2022, 2:12 AM MDT (08:12 UTC)
In effect from
Apr 19, 2022, 9:00 AM MDT
Expired
Apr 19, 2022, 10:04 PM MDT
In force
13 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

715 
WWUS75 KTFX 180812
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
212 AM MDT Mon Apr 18 2022

MTZ009-010-044-048-182200-
/O.UPG.KTFX.HW.A.0017.220419T1800Z-220420T0600Z/
/O.NEW.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-Toole-Southern
Rocky Mountain Front-
Including the following locations: Marias Pass, Bynum, Shelby,
Choteau, Logan Pass, Heart Butte, Browning, Augusta, Cut Bank,
and Sunburst
212 AM MDT Mon Apr 18 2022

...HIGH WIND WARNING IN EFFECT
FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph possible.

* WHERE...The Rocky Mountain Front, including all of Glacier County, 
  and Toole.

* WHEN...From Noon Tuesday to Midnight MDT Tuesday Night.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ011-013-045-047-051-182200-
/O.NEW.KTFX.HW.A.0018.220420T0000Z-220420T1800Z/
Hill-Chouteau-Liberty-Blaine-Fergus-
Including the following locations: Hays, Lewistown Divide,
Carter, Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass
Range, Chester, Fort Benton, Lewistown, Chinook, Harlem, and Big
Sandy
212 AM MDT Mon Apr 18 2022

...HIGH WIND WATCH IN EFFECT
FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING...

* WHAT...West winds 30 to 40 mph, with gusts up to 60 mph possible.

* WHERE...Fergus, Blaine, Chouteau, Hill and Liberty Counties.

* WHEN...From Tuesday evening through Wednesday morning.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Brusda
8 follow-up statements
830 
WWUS75 KTFX 181539
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
939 AM MDT Mon Apr 18 2022

MTZ011-045-191200-
/O.UPG.KTFX.HW.A.0018.220420T0000Z-220420T1800Z/
/O.EXA.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/
Hill-Liberty-
Including the following locations: Rudyard, Rocky Boy, Chester,
Whitlash, and Havre
939 AM MDT Mon Apr 18 2022

...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT 
TUESDAY NIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are 
  expected.

* WHERE...Hill and Liberty Counties.

* WHEN...From Noon Tuesday to Midnight MDT Tuesday Night.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles or those pulling trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ046-191200-
/O.EXA.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/
Eastern Pondera-
Including the following locations: Conrad and Brady
939 AM MDT Mon Apr 18 2022

...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT 
TUESDAY NIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are 
  expected.

* WHERE...Eastern Pondera County.

* WHEN...From Noon Tuesday to Midnight MDT Tuesday Night.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles or those pulling trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ009-010-044-048-191200-
/O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-Toole-Southern
Rocky Mountain Front-
Including the following locations: Marias Pass, Bynum, Shelby,
Choteau, Logan Pass, Heart Butte, Browning, Augusta, Cut Bank,
and Sunburst
939 AM MDT Mon Apr 18 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT 
MDT TUESDAY NIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are 
  expected. Wind gusts approaching 80 mph are possible in wind prone 
  areas near the Rocky Mountain Front.

* WHERE...The Rocky Mountain Front, including all of Glacier County, 
  and Toole.

* WHEN...From Noon Tuesday to Midnight MDT Tuesday Night.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles or those pulling trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ013-047-051-191200-
/O.CON.KTFX.HW.A.0018.220420T0000Z-220420T1800Z/
Chouteau-Blaine-Fergus-
Including the following locations: Hays, Lewistown Divide,
Carter, Winifred, Grass Range, Fort Benton, Lewistown, Chinook,
Harlem, and Big Sandy
939 AM MDT Mon Apr 18 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH 
WEDNESDAY MORNING...

* WHAT...West winds 25 to 35 mph, with gusts up to 60 mph, are 
  possible.

* WHERE...Fergus, Blaine and Chouteau Counties.

* WHEN...From Tuesday evening through Wednesday morning.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Moldan
892 
WWUS75 KTFX 181920
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
120 PM MDT Mon Apr 18 2022

MTZ051-182030-
/O.CAN.KTFX.HW.A.0018.220420T0000Z-220420T1800Z/
Fergus-
Including the following locations: Winifred, Lewistown, Grass
Range, and Lewistown Divide
120 PM MDT Mon Apr 18 2022

...HIGH WIND WATCH IS CANCELLED...

The High Wind Watch for Fergus County has been cancelled. While 
windy conditions are expected Tuesday and Tuesday night, High Winds 
are no longer expected. Travelers are urged to exercise caution if 
driving across Central Montana over this timeframe, especially high 
profile vehicles.

$$

MTZ009-048-191200-
/O.EXT.KTFX.HW.W.0020.220419T1500Z-220420T0600Z/
Northern Rocky Mountain Front-Southern Rocky Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Logan Pass, Heart Butte, Browning, and Augusta
120 PM MDT Mon Apr 18 2022

...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT MDT 
TUESDAY NIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are 
  expected. Wind gusts approaching 80 mph are possible in wind prone 
  areas near the Rocky Mountain Front.

* WHERE...The Rocky Mountain Front.

* WHEN...From 9 AM Tuesday to Midnight MDT Tuesday Night.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles or those pulling trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ010-011-044>046-191200-
/O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/
Eastern Glacier-Hill-Toole-Liberty-Eastern Pondera-
Including the following locations: Brady, Shelby, Rudyard, Rocky
Boy, Whitlash, Havre, Cut Bank, Chester, Conrad, and Sunburst
120 PM MDT Mon Apr 18 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT 
MDT TUESDAY NIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are 
  expected. Wind gusts approaching 80 mph are possible for areas 
  west of Interstate 15.

* WHERE...Eastern Glacier, Eastern Pondera, Hill, Liberty and Toole 
  Counties.

* WHEN...From Noon Tuesday to Midnight MDT Tuesday Night.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles or those pulling trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ013-047-191200-
/O.EXT.KTFX.HW.A.0018.220419T2100Z-220420T1200Z/
Chouteau-Blaine-
Including the following locations: Hays, Carter, Fort Benton,
Chinook, Harlem, and Big Sandy
120 PM MDT Mon Apr 18 2022

...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE 
TUESDAY NIGHT...

* WHAT...West winds 25 to 35 mph, with gusts up to 60 mph, are 
  possible.

* WHERE...Blaine and Chouteau Counties.

* WHEN...From Tuesday afternoon through late Tuesday night.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles or those pulling trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Moldan
196 
WWUS75 KTFX 190534
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1134 PM MDT Mon Apr 18 2022

MTZ009-048-191200-
/O.CON.KTFX.HW.W.0020.220419T1500Z-220420T0600Z/
Northern Rocky Mountain Front-Southern Rocky Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Logan Pass, Heart Butte, Browning, and Augusta
1134 PM MDT Mon Apr 18 2022

...HIGH WIND WARNING REMAINS IN EFFECT
FROM 9 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are 
  expected. Wind gusts approaching 80 mph are possible in wind prone 
  areas near the Rocky Mountain Front.

* WHERE...The Rocky Mountain Front.

* WHEN...From 9 AM Tuesday to Midnight MDT Tuesday Night.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ010-011-044>046-191200-
/O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/
Eastern Glacier-Hill-Toole-Liberty-Eastern Pondera-
Including the following locations: Brady, Shelby, Rudyard, Rocky
Boy, Whitlash, Havre, Cut Bank, Chester, Conrad, and Sunburst
1134 PM MDT Mon Apr 18 2022

...HIGH WIND WARNING REMAINS IN EFFECT
FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are 
  expected. Wind gusts approaching 80 mph are possible for areas 
  west of Interstate 15.

* WHERE...Eastern Glacier, Eastern Pondera, Hill, Liberty and Toole 
  Counties.

* WHEN...From Noon Tuesday to Midnight MDT Tuesday Night.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ013-047-191200-
/O.CON.KTFX.HW.A.0018.220419T2100Z-220420T1200Z/
Chouteau-Blaine-
Including the following locations: Hays, Carter, Fort Benton,
Chinook, Harlem, and Big Sandy
1134 PM MDT Mon Apr 18 2022

...HIGH WIND WATCH REMAINS IN EFFECT
FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT...

* WHAT...West winds 30 to 40 mph, with gusts up to 60 mph, are 
  possible.

* WHERE...Blaine and Chouteau Counties.

* WHEN...From Tuesday afternoon through late Tuesday night.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Brusda
556 
WWUS75 KTFX 190654
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1254 AM MDT Tue Apr 19 2022

MTZ013-190800-
/O.CAN.KTFX.HW.A.0018.220419T2100Z-220420T1200Z/
Chouteau-
Including the following locations: Fort Benton, Big Sandy, and
Carter
1254 AM MDT Tue Apr 19 2022

...HIGH WIND WATCH IS CANCELLED...

It will be windy today across Chouteau County. However, wind speeds 
are expected to remain below warning criteria.

$$

MTZ047-192200-
/O.UPG.KTFX.HW.A.0018.220419T2100Z-220420T1200Z/
/O.EXA.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/
Blaine-
Including the following locations: Hays, Chinook, and Harlem
1254 AM MDT Tue Apr 19 2022

...HIGH WIND WARNING IN EFFECT
FROM NOON TODAY TO MIDNIGHT MDT TONIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 65 mph expected.

* WHERE...Blaine County.

* WHEN...From Noon today to Midnight MDT tonight.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ009-048-192200-
/O.CON.KTFX.HW.W.0020.220419T1500Z-220420T0600Z/
Northern Rocky Mountain Front-Southern Rocky Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Logan Pass, Heart Butte, Browning, and Augusta
1254 AM MDT Tue Apr 19 2022

...HIGH WIND WARNING REMAINS IN EFFECT
FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are 
  expected. Wind gusts approaching 80 mph are possible in wind prone 
  areas near the Rocky Mountain Front.

* WHERE...The Rocky Mountain Front.

* WHEN...From 9 AM this morning to Midnight MDT tonight.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ010-044-046-192200-
/O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/
Eastern Glacier-Toole-Eastern Pondera-
Including the following locations: Cut Bank, Conrad, Sunburst,
Brady, and Shelby
1254 AM MDT Tue Apr 19 2022

...HIGH WIND WARNING REMAINS IN EFFECT
FROM NOON TODAY TO MIDNIGHT MDT TONIGHT...

* WHAT...West winds 40 to 50 mph, with gusts up to 80 mph expected.

* WHERE...Eastern Glacier, Eastern Pondera and Toole Counties.

* WHEN...From Noon today to Midnight MDT tonight.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ011-045-192200-
/O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/
Hill-Liberty-
Including the following locations: Rudyard, Rocky Boy, Chester,
Whitlash, and Havre
1254 AM MDT Tue Apr 19 2022

...HIGH WIND WARNING REMAINS IN EFFECT
FROM NOON TODAY TO MIDNIGHT MDT TONIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 65 mph expected.

* WHERE...Hill and Liberty Counties.

* WHEN...From Noon today to Midnight MDT tonight.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Brusda
843 
WWUS75 KTFX 191020
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
420 AM MDT Tue Apr 19 2022

MTZ009-048-192300-
/O.CON.KTFX.HW.W.0020.220419T1500Z-220420T0600Z/
Northern Rocky Mountain Front-Southern Rocky Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Logan Pass, Heart Butte, Browning, and Augusta
420 AM MDT Tue Apr 19 2022

...HIGH WIND WARNING REMAINS IN EFFECT
FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are 
  expected. Wind gusts approaching 80 mph are possible in wind prone 
  areas near the Rocky Mountain Front.

* WHERE...The Rocky Mountain Front.

* WHEN...From 9 AM this morning to Midnight MDT tonight.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ010-044-046-192300-
/O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/
Eastern Glacier-Toole-Eastern Pondera-
Including the following locations: Cut Bank, Conrad, Sunburst,
Brady, and Shelby
420 AM MDT Tue Apr 19 2022

...HIGH WIND WARNING REMAINS IN EFFECT
FROM NOON TODAY TO MIDNIGHT MDT TONIGHT...

* WHAT...West winds 35 to 45 mph, with gusts up to 75 mph expected.

* WHERE...Eastern Glacier, Eastern Pondera and Toole Counties.

* WHEN...From Noon today to Midnight MDT tonight.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ011-045-047-192300-
/O.CON.KTFX.HW.W.0020.220419T1800Z-220420T0600Z/
Hill-Liberty-Blaine-
Including the following locations: Hays, Rudyard, Rocky Boy,
Whitlash, Havre, Chester, Chinook, and Harlem
420 AM MDT Tue Apr 19 2022

...HIGH WIND WARNING REMAINS IN EFFECT
FROM NOON TODAY TO MIDNIGHT MDT TONIGHT...

* WHAT...West winds 30 to 40 mph, with gusts up to 65 mph expected.

* WHERE...Blaine, Hill and Liberty Counties.

* WHEN...From Noon today to Midnight MDT tonight.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Brusda
381 
WWUS75 KTFX 192033
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
233 PM MDT Tue Apr 19 2022

MTZ009-048-200600-
/O.CON.KTFX.HW.W.0020.000000T0000Z-220420T0600Z/
Northern Rocky Mountain Front-Southern Rocky Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Logan Pass, Heart Butte, Browning, and Augusta
233 PM MDT Tue Apr 19 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...The Rocky Mountain Front.

* WHEN...Until Midnight MDT tonight.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ010-044-046-200600-
/O.CON.KTFX.HW.W.0020.000000T0000Z-220420T0600Z/
Eastern Glacier-Toole-Eastern Pondera-
Including the following locations: Cut Bank, Conrad, Sunburst,
Brady, and Shelby
233 PM MDT Tue Apr 19 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Eastern Glacier, Eastern Pondera and Toole Counties.

* WHEN...Until Midnight MDT tonight.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ011-045-047-200600-
/O.CON.KTFX.HW.W.0020.000000T0000Z-220420T0600Z/
Hill-Liberty-Blaine-
Including the following locations: Hays, Rudyard, Rocky Boy,
Whitlash, Havre, Chester, Chinook, and Harlem
233 PM MDT Tue Apr 19 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Blaine, Hill and Liberty Counties.

* WHEN...Until Midnight MDT tonight.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$
740 
WWUS75 KTFX 200209
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
809 PM MDT Tue Apr 19 2022

MTZ009-010-044>046-048-200315-
/O.CAN.KTFX.HW.W.0020.000000T0000Z-220420T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-Toole-Liberty-
Eastern Pondera-Southern Rocky Mountain Front-
Including the following locations: Marias Pass, Bynum, Brady,
Shelby, Choteau, Logan Pass, Heart Butte, Browning, Whitlash,
Augusta, Cut Bank, Chester, Conrad, and Sunburst
809 PM MDT Tue Apr 19 2022

...HIGH WIND WARNING IS CANCELLED...

Strong winds are no longer expected. However, continue to use 
caution as winds may still gust above 40 mph at times.

$$

MTZ011-047-200600-
/O.CON.KTFX.HW.W.0020.000000T0000Z-220420T0600Z/
Hill-Blaine-
Including the following locations: Hays, Rudyard, Rocky Boy,
Havre, Chinook, and Harlem
809 PM MDT Tue Apr 19 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Blaine and Hill Counties.

* WHEN...Until Midnight MDT tonight.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

* ADDITIONAL DETAILS...Localized blowing dust may accompany the 
  winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

RG
331 
WWUS75 KTFX 200404
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1004 PM MDT Tue Apr 19 2022

MTZ011-047-200515-
/O.CAN.KTFX.HW.W.0020.000000T0000Z-220420T0600Z/
Hill-Blaine-
Including the following locations: Hays, Rudyard, Rocky Boy,
Havre, Chinook, and Harlem
1004 PM MDT Tue Apr 19 2022

...HIGH WIND WARNING IS CANCELLED...

Strong winds have diminished, the threat is over.

$$

AM

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Apr 17, 11:35 PM MDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 17, 11:35 PM MDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1135 PM MDT Sun Apr 17 2022

Aviation Section Updated

.UPDATE...
Raised PoPs to the minimum 15 needed to warrant mention in the point-
and-click and zone forecasts until 06z (midnight MDT). A few
isolated snow showers remain across the area, but are anticipated to
weaken and diminish with the loss of daytime heating. No other
changes to the forecast for the overnight tonight.

&&

.SYNOPSIS...
It will be a bit warmer this afternoon over the region, but still
below normal for this time of year. Clouds will be on the increase
as well, ahead of the next storm system that arrives on Tuesday. It
will be windy over North Central MT Tuesday afternoon, while rain
and snow showers fall over Southwest MT. A few scattered showers
fall on Wednesday, before another period of widespread rain and snow
affect Central and Southwest MT for Thursday and Friday.

&&

.AVIATION...
1135 PM MDT Sun Apr 17 2022 (18/06Z TAF period)

VFR conditions will prevail over the region through the period.
However, do a expect an increase in cloud cover for the rest of
tonight and during the day on Monday. Also a surface wind shift to
east/southeast is likely in most areas by late morning.
Mountains/passes could be obscured at times by some passing clouds
through the period. Brusda

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PREV DISCUSSION...
/ISSUED 526 PM MDT Sun Apr 17 2022/

Rest of this Afternoon through Monday...

Scattered to numerous snow showers will be primarily confined to
the Rocky Mountain Front and west-central and central Montana
mainly along and north of Interstate 90 through early this evening.
A few isolated snow showers will be possible over the adjacent
plains of north- central Montana. Upper ridging moves over the
area tonight, with the ridge axis directly overhead Monday
morning. With surface winds transitioning from southwesterly to
southeasterly, and with plentiful surface moisture with low-level
with melting snow, patchy fog wording has been added to the
forecast across parts of north-central Montana, though confidence
is somewhat low given expecting thickening high cloud cover
overnight continuing through Monday. Expect highs Monday as much
as 7 to 14 degrees warmer than Sunday across the region.

Tuesday through Thursday...

Strong winds will develop over the Rocky Mountain Front and Cut
Bank areas for Tuesday afternoon and evening. There is an 80%
chance wind speeds in this region could exceed High Wind Warning
criteria. Thus a High Wind Watch has been issued for this region.
There is the potential the High Wind Watch could be expanded
further eastward to Blaine County, where experimental NBM 4.1
probability of exceedence for max wind gusts >55 mph are 50 to 60
% for Wednesday. Thus wind grids have been increased a bit over
the NBM during this period. Snow looks likely for the mountains of
Southwest MT Tuesday, but overall snow accumulations look low at
this time, generally ranging from 1 to 3 inches, with highest
accumulations in the Gallatin and Madison mountain ranges. Winds
diminish on Wednesday for all but eastern parts of north-central
Montana, where windy conditions on the back side of the Alberta
Clipper may continue through Wednesday afternoon as mentioned
above. Drier air can be expected Wednesday across the region.

Friday through Sunday...

Another spring storm system is expected to impact mostly central
and southwest MT next Friday, with scattered showers continuing
through next weekend. Right now another 5 to 10 inches of snow
looks possible in the mountains of Southwest MT on Friday into
Saturday, with little accumulation at lower elevations. Thus PoPs
were increased a bit next Friday. The precipitation is more
scattered and lighter for next Sat/Sun. Afternoon temperatures
will continue to average about 4 to 8 degrees below normal. Brusda

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  17  47  28  48 /   0  10   0  10
CTB  13  43  25  45 /  10  10  10  10
HLN  23  55  34  50 /   0   0   0  40
BZN  21  55  31  50 /   0   0   0  80
WYS  16  53  25  45 /  20   0   0  90
DLN  23  53  31  47 /   0   0   0  70
HVR  16  48  28  53 /  20  10   0  10
LWT  15  43  31  50 /  20   0   0  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Tuesday afternoon through Tuesday evening
Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky
Mountain Front...Toole.

&&

http://www.weather.gov/greatfalls

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 2:12 AM MDTHigh Wind WatchTFX23 hr

Nearby

High Wind Warnings in Montana, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.